Top 10 Cold Medicine for High Blood Pressure – Cold & Flu Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Coricidin HBP

#ad

Multicolor 533815, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets 20 Count, Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives

#ad
Coricidin HBP #ad - ". The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Provides fast, powerful cold symptom relief for people with high blood pressure ". Specially formulated for Hypertensives. Comes Tablet form. Relieves fever, headache, body aches & pains, runny nose, sneezing, and sore throat. Based on unit sales. 2 mg Chlorpheniramine. Decongestant free. 325 mg Acetaminophen.
BrandCoricidin HBP #ad
ManufacturerCoricidin #ad
Height3.75 Inches
Length0.88 Inches
Weight0.1 Pounds
Width3 Inches
Part Number533815
Model533815

2. Coricidin HBP

#ad

325 mg Acetaminophen Tablets 16 Count, Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure

#ad
Coricidin HBP #ad - The #1 brand that gives powerful cold symptom relief without raising your blood pressure. Decongestant-Free cold relief for people with high blood pressure. Relieves cough, runny nose, and sneezing. Provides fast, powerful cold relief for people with high blood pressure. Comes in Tablet form. Decongestant free. 16 tablets. Bayer consumer care.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height0.91 Inches
Length3.82 Inches
Weight0.04 Pounds
Width3.1 Inches
Part Number041100811387
Model041100811387

3. Vicks

#ad

24 Liquicaps, Headache, Sore Throat, Fever, Vicks DayQuil Cold and Flu Medicine for High Blood Pressure, Minor Aches and Pains Relief Packaging May Vary

#ad
Vicks #ad - When using dayquil or nyquil products, carefully read each label to insure correct dosing use as directed keep out of reach of children. Powerful daytime cold and flu relief for people with high blood pressure. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. The non-drowsy, coughing, aching, fever, no sick days, sore throat, medicine.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.3 Inches
Length1.1 Inches
Weight0.1 Pounds
Width4.3 Inches
Part Number282881
Model282881

4. Coricidin HBP

#ad

20 ct, Coricidin HBP Chest Congestion & Cough Liquid Soft Gels

#ad
Coricidin HBP #ad - Cold-and-flu-medications. Coricidin hbp chest congestion & Cough Liquid Soft Gels, 20 ct. Health Care. Cough-Cold.
BrandCoricidin HBP #ad
ManufacturerBayer HealthCare LLC #ad
Height4.9 Inches
Length4.1 Inches
Weight0.1 Pounds
Width1.2 Inches
Part Number80743
Model80743

5. Coricidin

#ad

Coricidin Hbp Maximum Strength Flu, 10 Count

#ad
Coricidin #ad - Decongestant-free formulation. Maximum and fast relief from fever, runny nose, sneezing and cough. Safe to use for high blood pressure patients.
BrandCoricidin #ad
ManufacturerChiropractors Buying Group #ad
Height3.75 Inches
Length3 Inches
Weight0.08 Pounds
Width0.88 Inches

6. Coricidin HBP

#ad

Coricidin Hbp Antihistamine Cough & Cold Suppressant Tablets, 16 Count

#ad
Coricidin HBP #ad - Please read all label information on delivery. Specially formulated to be decongestant-free. Temporarily relieves symptoms due to common colds or respiratory allergies. Powerful, safe, and effective relief without raising blood pressure. Helps alleviate coughing, sneezing, runny nose, and itchy, watery eyes.
BrandCoricidin HBP #ad
ManufacturerEverready First Aid #ad
Height3.55 Inches
Length4.65 Inches
Weight0.15 Pounds
Width3.25 Inches
Part Number80175
ModelMERCK387134

7. Delsym

#ad

And Thins & Loosens Mucus Pack of 2, Chest Congestion, Cherry Flavor, Max Strength Delsym Cough Plus Chest Congestion DM Liquid, 6 fl. oz. Relieves Cough

#ad
Delsym #ad - Helps thin and loosen mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Relieves Chest Congestion. Sugar free, Cherry Flavor. Maximum strength formula. Temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants the intensity of coughing the impulse to cough to help you get to sleep.
BrandDelsym #ad
ManufacturerDelsym #ad
Height6 Inches
Length10 Inches
Width6 Inches
Part Number610305

8. ULTALIFE

#ad

Garlic, Advanced Hypertension Supplement w/Potent Vitamins & Herbs, Hawthorn Berry & Forskolin for Stress Reduction & Heart Health, Best HIGH Blood Pressure Pills to Lower BP Naturally

#ad
ULTALIFE #ad - Odorless garlic, our potent formula supports stress reduction and healthy blood pressure levels within the normal range. The natural high blood pressure solution: ultalife’s trusted proprietary blend of vitamins, b6, herbs and extracts is a safe and natural solution to support lower blood pressure. Manage stress & anxiety with trusted ingredients: b-vitamins, extracts & antioxidants.

From diuretics to anti-hypertensives to natural vasodilators, clarity and an overall feeling of well-being. Uva ursi & vitamin b6 help your body rid itself of excess fluid--also linked to high blood pressure. Made in the usa with the highest standards of quality and safety in Good Manufacturing Practices and FDA regulated facility Experience Results For Yourself. Backed by our “bottom of the bottle” 100% satisfaction guarantee: at ultalife your ultimate health is our #1 priority. Forskolin for weight management: our high blood pressure supplements also includes patented forslean Forskolin the only Forskolin extract protected by a US patent.

Try it for yourself and you’ll feel an increase in energy, Hibiscus and Olive Leaf provide stress relief by gently promoting healthy blood flow. Garlic and niacin are natural vasodilators-- which have been shown to widen blood vessels. Use the entire supply of support capsules and if you aren’t happy with what they do for you, send them back for a FULL REFUND—no questions asked. Vitamins c, olive leaf & Hawthorn Berry Extracts are known for their anti-hypertensive properties.
BrandULTALIFE #ad
ManufacturerUltaLife #ad
Height4 Inches
Length2.25 Inches
Weight0.16 Pounds
Width2.25 Inches
Part NumberB00U2WMWDO

9. Coricidin

#ad

Coricidin HBP Antihistamine Cough & Cold Suppressant for People with High Blood Pressure, 16 ct

#ad
Coricidin #ad - Please read all label information on delivery. Temporarily relieves symptoms due to common colds or respiratory allergies. Specially formulated to be decongestant-free. Helps alleviate coughing, runny nose, and itchy, sneezing, watery eyes.
BrandCoricidin #ad
ManufacturerCoricidin #ad
Height1 Inches
Length4 Inches
Weight0.05 Pounds
Width3 Inches
Part Number80175
Modelthomaswi

10. Coricidin

#ad

Coricidin Hbp, 24 Count, Decongestant-Free Maximum Strength Cold, Cough & Flu Liquid Gels

#ad
Coricidin #ad - The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure. Powerful cold brand with maximum strength formula for people with high blood pressure. Relieves sore throat, chest congestion, cough, body aches & pains, fever, and headache. Decongestant free. Comes in a concentrated liquid gel form.
BrandCoricidin #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.06 Inches